Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 27, NWS Jacksonville, FL

April 7, 20144 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 7, 2014, 4:35 PM EDT for 4 counties in Georgia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2014, 4:35 PM EDT (20:35 UTC)
Expired
Apr 7, 2014, 5:30 PM EDT
In force
55 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Glynn County, GA, Pierce County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 96 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 2:02 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:35 PM EDT, 1 hour earlier.

Area forecast discussion, Apr 7, 3:35 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 PM EDT MON APR 7 2014

...TORNADO WATCH CONTINUES FOR SE GA AND PORTIONS OF INLAND NE FL...

.SHORT TERM...STRONG TO LOCALLY SEVERE STORMS ARE EXPECTED TO PUSH
EWD IN ASSOCD WITH A SQUALL LINE THROUGH SE GA AND PORTIONS OF THE
SUWANEE VALLEY AREA OVER THE NEXT 6 HOURS OR SO. A TORNADO WATCH HAS
BEEN ISSUED FOR SE GA AND A COUPLE OF NE FL COUNTIES. THE WATCH MAY
BE EXPANDED FURTHER EWD INTO NE FL PENDING FURTHER RADAR TRENDS.
INSTABILITY HAS INCREASED A BIT BUT STILL LIMITED TO ABOUT 400-800
OVER SE GA AND SIMILAR IF NOT HIGHER IN NE FL. TEMPS HAVE WARMED UP
TO AROUND 90 AT OCALA BUT SE GA WAS IN THE UPPER 70S N OF WAYCROSS.
HAVE SHIFTED HIGH POPS A BIT FURTHER EWD THIS EVENING AND HAVE
CATEGORICAL CHANCES (80-100%) FOR MOST OF THE CWA TONIGHT. RAINFALL
AMOUNTS COULD BE LOCALLY HIGH AROUND THE SUWANNEE VALLEY AREA AND
PARTS OF SE GA...GIVEN STRONG WINDS ALOFT IN THE RRQ OF UPPER LEVEL
JET AND HIGH PWATS AHEAD OF THE COLD FRONT. HAVE INCLUDED HEAVY RAIN
WORDING IN FCST AND GRIDS. THE 3 HR FLASH FLOOD GUIDANCE SHOWS
AMOUNTS NEED TO BE 4 TO 5 INCHES TO GET AREAL FLOODING BUT
CONFIDENCE IN THESE AMOUNTS IS NOT HIGH.

TUESDAY...COLD FRONT ANS ASSOCD PRECIP WILL BE MOVING THROUGH NE FL
MOST OF THE MORNING HAVING A THREAT OF SHOWERS AND A THUNDERSTORM
OVER ERN CWA ZONES. THE SYSTEM WILL MOVE E AND OFF THE COAST IN
THE AFTN WITH WRAP AROUND ISOLD TO SCT SHOWERS POSSIBLE IN THE AFTN.
HIGHS WILL BE HELD IN THE 70S WITH SKIES BECOMING PARTLY CLOUDY.

.LONG TERM.../TUESDAY NIGHT THROUGH MONDAY/...

WRAP AROUND MOISTURE IN THE BASE OF AN UPPER TROUGH IS EXPECTED TO KEEP
SHOWER POTENTIAL INTO TUESDAY NIGHT. AS THE TROUGH AXIS PIVOTS EAST
ON WEDNESDAY...SUBSIDENCE WILL ALLOW FOR SKIES TO BEGIN CLEARING.
COLD ADVECTION ON WEDNESDAY WILL KEEP TEMPS ABOUT 5 DEGREES OR SO
BELOW NORMAL. AS THE SURFACE RIDGE BEGINS TO SHIFT EAST OF THE
REGION THURSDAY...WARM ADVECTION WILL BRING TEMPERATURES BACK CLOSER
TO NORMAL LEVELS. THIS HIGH WILL REMAIN EAST/NORTHEAST OF THE REGION
THROUGH THE WEEKEND. AS A RESULT...TEMPERATURES ARE EXPECTED TO BE
NEAR SEASONAL AVERAGES THROUGH THE WEEKEND. WILL MAINTAIN THE DRY
FORECAST THROUGH SUNDAY. HOWEVER...WITH A FAIRLY FLAT UPPER PATTERN
COULD NOT RULE OUT AN UPPER DISTURBANCE PRODUCING A FEW SHOWERS AT
SOME POINT...ESPECIALLY LATER IN THE WEEKEND.

THE NEXT FRONTAL SYSTEM IS PROGGED TO MOVE EAST ACROSS THE REGION ON
MONDAY...BRINGING THE NEXT SIGNIFICANT CHANCE FOR PRECIPITATION.

&&

.AVIATION...CONDITIONS WILL DETERIORATE THIS AFTERNOON AS A STRONG
COLD FRONT APPROACHES FROM THE WEST. SHOWERS AND STORMS ARE EXPECTED
FOR LATER THIS AFTERNOON THROUGH TONIGHT. SOME OF THESE STORMS COULD
BE STRONG TO SEVERE. MOST OF THE STORMS WILL BE EAST OF THE REGION
BY 14Z.

&&

.MARINE...S/SW WINDS WILL INCREASE TO 15 TO 20 KNOTS...HIGHER OFFSHORE
AND HAVE ISSUED A SCA FOR TONIGHT INTO TUESDAY. LOOSE PRES GRADIENT
DEVELOPS BY LATE TUE AFTN AND EVENING AS THE FRONT SWEEPS OFF THE
COAST. GRADIENT TIGHTENS UP AGAIN EARLY WED BUT WINDS LOOK TO MAX
OUT AROUND 20 KT OR SO. WINDS WILL LET UP BY WED NIGHT AND AS WEAK
HIGH PRES SYSTEM OVER THE AREA. AN ONSHORE FLOW WILL DEVELOP THU AND
FRI AT SPEEDS AT 15 KT OR LESS WITH SFC RIDGE PARKED OVER S GA AND N
FL.

RIP CURRENTS: MODERATE RISK TODAY DUE TO WINDS AND SURF ALONG WITH 2
TO 3 FT LONG PERIOD EASTERLY SWELLS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  61  71  49  73 /  80  40  20  10
SSI  64  71  53  71 /  90  80  20  10
JAX  65  74  52  72 /  90  90  30  10
SGJ  68  74  56  70 /  80  90  30   0
GNV  66  74  51  74 /  90  90  20   0
OCF  66  74  54  75 /  80  80  30   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 3 PM EDT TUESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

SHASHY/STRUBLE/WALKER
Hazardous weather outlook, Apr 7, 2:26 PM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
226 PM EDT MON APR 7 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-081130-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
226 PM EDT MON APR 7 2014

...SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON AND TONIGHT...

...TORNADO WATCH 68 IN EFFECT FOR SOUTHEAST GEORGIA AND PORTIONS OF
NORTHERN FLORIDA THROUGH 7 PM...

...PERIODS OF HEAVY RAINFALL POSSIBLE TONIGHT THROUGH TOMORROW
MORNING...

...LAKE WIND ADVISORY FOR NORTHEAST FLORIDA TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TODAY AND TONIGHT...

A STRONG COLD FRONT WILL BE PRECEDED BY A PERIOD OF SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS WITH THIS ACTIVITY. ALTHOUGH DAMAGING
WIND GUSTS WILL BE THE MAIN THREAT...LARGE HAIL AND ISOLATED
TORNADOES CANNOT BE RULED OUT. PERIODS OF HEAVY RAINFALL CAN BE
EXPECTED AND STORM TOTAL AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY
HIGHER AMOUNTS WILL BE POSSIBLE THROUGH TUESDAY MORNING.

A LAKE WIND ADVISORY IS IN EFFECT FOR NORTHEAST FLORIDA WITH WINDY
CONDITIONS AND GUSTY WINDS OF UP TO 30 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO PUSH
SOUTH THROUGH NORTHEAST FLORIDA TUESDAY MORNING. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE.

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY OVER THE MARINE ZONES
TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF
SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE AND LOCAL
COUNTY EMERGENCY MANAGEMENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Apr 7, 2:50 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT MON APR 7 2014

GAZ132>136-149>151-071945-
APPLING-ATKINSON-BACON-COFFEE-JEFF DAVIS-PIERCE-WARE-WAYNE-
250 PM EDT MON APR 7 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...WARE...
PIERCE...JEFF DAVIS...APPLING...ATKINSON...BACON AND COFFEE COUNTIES
FOR STRONG WINDS VALID UNTIL 345 PM EDT...

AT 251 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
GRAHAM TO 5 MILES NORTH OF PEARSON...MOVING EAST AT 35 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DENTON...GRAHAM...
WEST GREEN...DOUGLAS...PEARSON...PINE GROVE...NICHOLLS...PLANT
HATCH...AXSON AND MILLWOOD THROUGH 345 PM EDT. GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3197 8242 3191 8213 3189 8212 3190 8211
      3185 8208 3179 8199 3180 8196 3172 8188
      3122 8222 3122 8228 3119 8228 3118 8225
      3115 8227 3117 8266 3118 8267 3118 8305
      3128 8304 3196 8252
TIME...MOT...LOC 1851Z 284DEG 32KT 3190 8242 3136 8280

HESS
Special weather statement, Apr 7, 3:20 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT MON APR 7 2014

GAZ163-072000-
CLINCH-
320 PM EDT MON APR 7 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLINCH COUNTY
FOR STRONG WINDS VALID UNTIL 400 PM EDT...

AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHWEST OF DU PONT...MOVING
NORTHEAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND HOMERVILLE...DU PONT...COGDELL AND ARGYLE THROUGH 400 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3119 8296 3118 8267 3105 8261 3101 8257
      3097 8256 3091 8298 3118 8298
TIME...MOT...LOC 1920Z 235DEG 41KT 3107 8280

HESS
Special weather statement, Apr 7, 3:36 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT MON APR 7 2014

GAZ150>152-072015-
BRANTLEY-PIERCE-WARE-
336 PM EDT MON APR 7 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...PIERCE
AND BRANTLEY COUNTIES FOR STRONG WINDS VALID UNTIL 415 PM EDT...

AT 336 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
MILLWOOD TO MANOR...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND MILLWOOD...MANOR...DIXIE UNION...
WARESBORO...NEEDHAM...PEBBLE HILL...EMERSON PARK...JAMESTOWN...BOGGY
BAY AND HEBARDVILLE THROUGH 415 PM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3147 8215 3111 8196 3100 8256 3102 8259
      3105 8261 3120 8267 3123 8270 3128 8270
      3129 8267 3127 8263 3130 8263 3148 8217
TIME...MOT...LOC 1936Z 253DEG 28KT 3121 8259 3110 8254

HESS
Special weather statement, Apr 7, 4:15 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT MON APR 7 2014

GAZ136-151>153-072100-
BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
415 PM EDT MON APR 7 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
PIERCE...BRANTLEY AND GLYNN COUNTIES FOR STRONG WINDS VALID UNTIL 500
PM EDT...

AT 415 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST
OF BLACKSHEAR TO HOBOKEN...MOVING EAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRISTOL...BLACKSHEAR...
HOBOKEN...HICKOX...PATTERSON...NAHUNTA...RAYBON...SCREVEN...HORTENSE
AND ATKINSON THROUGH 500 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3131 8151 3109 8214 3141 8232 3161 8173
      3158 8169 3156 8169 3153 8165 3151 8165
      3148 8161 3145 8162 3142 8160 3134 8149
TIME...MOT...LOC 2015Z 248DEG 34KT 3137 8218 3121 8209

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:23 AM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more9 hr
Apr 7, 2:59 PM EDTSmall Craft AdvisoryJAX23 hr
Apr 7, 5:14 PM EDTSpecial Marine WarningJAX2 hr
Apr 7, 6:16 PM EDTSpecial Weather StatementJAXHamilton44 min
Apr 7, 6:58 PM EDTSpecial Weather StatementJAXHamilton47 min
Apr 7, 7:45 PM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee45 min
Apr 7, 2:04 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee, Jeff Davis56 min
Apr 7, 2:11 PM EDTTornado WarningJAXCoffee49 min
Apr 7, 2:50 PM EDTSpecial Weather StatementJAXAppling, Atkinson, Bacon, Pierce55 min
Apr 7, 3:20 PM EDTSpecial Weather StatementJAXClinch40 min
Apr 7, 3:36 PM EDTSpecial Weather StatementJAXPierce, Ware39 min
Apr 7, 3:48 PM EDTSevere Thunderstorm WarningJAXAtkinson, Brantley, Clinch, Pierce, Ware57 min
Apr 7, 4:08 PM EDTAreal Flood AdvisoryJAXClinch, Ware112 min
Apr 7, 4:15 PM EDTSpecial Weather StatementJAXBrantley, Pierce, Wayne45 min
Apr 7, 4:44 PM EDTTornado WarningJAXBrantley, Glynn, Wayne31 min
Apr 7, 6:02 PM EDTAreal Flood AdvisoryJAXClinch, Ware118 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.